MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/088307389000500207

Медицинская библиотека · Journal of child neurology · 1990

Cushing's ulcer as a consequence of adrenocorticotropic hormone administration for infantile spasms.

Glauser T A, Rogers M

СтатьяПеревод пока не подготовлен

Аннотация

Adrenocorticotropic hormone (ACTH) is the treatment of choice for infantile spasms despite its multiple side effects. This case represents a previously unreported side effect, peptic ulceration, occurring during ACTH treatment of infantile spasms. Two pathophysiologic mechanisms are proposed and examined. A direct effect of ACTH on the duodenum is considered but deemed unlikely. Alternatively, the combination of the patient's communicating hydrocephalus and ACTH's central effects is proposed to have led to increased intracranial pressure and a Cushing's ulcer. The need for pretreatment neuroimaging and H2-receptor antagonist use during ACTH therapy in all cases, along with gastrin level measurements in selected cases, is recommended.

Для цитирования: Glauser T A, Rogers M. Cushing's ulcer as a consequence of adrenocorticotropic hormone administration for infantile spasms.. Journal of child neurology. 1990. DOI: 10.1177/088307389000500207.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.